# SDR QXEA2015040700187

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 20,287 hours, 21,457 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 697072004
- Part serial: DAP0387
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 18,560 hours, 19,922 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 2 ENGINE PROPELLER NP ROLLED BACK TO APPROXIMATELY 970-980 RPM.  ALSO NOTED A TORQ SPLIT BETWEEN NR 1 AND NR 2 ENGINE WITH NR 2 ENGINE APPROXIMATELY 2-3 PERCENT HIGHER.  AFTER REDUCING PROP RPM TO 900 ALL INDICATIONS WERE NORMAL. USED 1020 RPM FOR LANDING AND ALL INDICATIONS WERE NORMAL. IAW MAINTENANCE REQUEST C/W ENGINE TREND DOWNLOAD IAW MAINTENANCE 6773101.  DUE TO ACFT HISTORY AND MAINTENANCE REQUEST, R & R NR 2 OVERSPEED GOVERNOR IAW AMM 61-20-26-000-801 AND 61-20-26-400-801. OPS CHECKS GOOD.  LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
